# SDR MAC060801

- Difficulty date: May 20, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N810FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 25,470 hours, 26,928 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 7002860909
- Part serial: 86070541
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE ANNUNCIATOR ILLUMINATED.  ON CROSS CHECK THE F/O`S AIRSPEED INDICATOR INDICATED ZERO.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  THE F/O`S AIRSPEED INDICATOR WAS REPLACED AND OPS CHECK NORMAL.  RETURNED AIRCRAFT TO SERVICE.
